# SDR AALA20120330012

- Difficulty date: March 30, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 62,476 hours, 32,458 cycles
- Engine: Pwa JT8D217
- Engine time: 18,703 hours, 10,099 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

LGA - CREW REPORTED ON ARRIVAL A LOUD VIBRATION OCCURED ON THE RIGHT ENGINE.  ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 10 MINS).  EMERGENCY DECLARED FLIGHT LANDED LGA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT MIA ON 03/31/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
